| Model Number |
OTV-S7H-N |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the camera head had an image malfunction.The issue occurred during preparation for use for a diagnostic hysteroscopy examination that was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the camera cable was not attached to the camera, and the camera cable was damaged.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the image malfunction was due to a component failure.Olympus will continue to monitor field performance for this device.